# SDR 9501749975

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 40,868 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CSD TEMPERATURE ROSE ABOVE RED LINE DURING CLIMB-OUT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ENGINE CSD AND GENERATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
